# SDR UALA2013040402251

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 37,309 hours, 16,246 cycles
- Engine: Iae V2527A5
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 764B000001
- Part serial: 4484
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPERIENCED A REPEAT OF FORWARD AND COCKPIT ZONE SUDDENLY GO FULL HOT 140- WITH NO CHANGE WHEN TEMP SELECTED FULL COLD.   REMOVED AND REPLACED 11HH WATER EXTRACTOR TEMP SENSOR ON LEFT PACK.  OPS CHECKED PACK SYS IAW MM, OPS CHECKED GOOD.
